Previous |  Up |  Next

Article

Title: K životnému jubileu profesora Šedu (Slovak)
Title: Professor Šeda (on the occasion of his sixtieth birthday) (English)
Author: Gera, Milan
Author: Haščák, Alexander
Language: Slovak
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 116
Issue: 4
Year: 1991
Pages: 439-444
.
Category: math
.
MSC: 01A65
MSC: 01A70
idZBL: Zbl 0737.01015
idMR: MR1146403
.
Date available: 2009-09-24T20:48:35Z
Last updated: 2015-08-30
Stable URL: http://hdl.handle.net/10338.dmlcz/126026
.

Files

Files Size Format View
MathBohem_116-1991-4_12.pdf 1.282Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo